How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 48451
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I take bupropion and it hasn’t done enough for my anxiety

This answer was rated:

I take bupropion and it hasn’t done enough for my anxiety and OCD. Doctor prescribed me 30mg of clomipramine but I’ve read it has sexual side effects such as delayed orgasm and weight gain. The reason I went onto bupropion from Ssri’s was to prevent these side effects. Do you believe 30mg will effect me in this way or being a low dose ok? Do you have advice or experience on this? Thank you
Assistant: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: N/a
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: Body dispmorphia, anxiety and depression

Hello. I'm Dr Chip
The 30 mg of clomipramine in my experience won't give you any sexual side effects or weight gaint

But I might also consider Viibryd--I haven't found that to cause similar problems

Please let me know if you need any more information

Dr. Chip and 3 other Medical Specialists are ready to help you
Customer: replied 1 month ago.
I’ve read so many horror stories and I just don’t want to experience those two side effects

You won't